Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sever abdomin swelling
Oct 11, 2006

Hi I have been HIV positive for about ten years. I have been taking meds for about eight out of the ten. I have just recently experienced some sever abdominal swelling and have been to see a gastro sp. for this problem, and after several tests still do not have any answers. I was woundering if any of the meds I have been taking could have caused this? the meds are as follows, viread 300mg, sustiva 600mg, and epivir 300mg. please let me know if the doc should be looking for a med side affect or keep running tests.

thanks infected

Response from Dr. Henry

Depends on what aspect of your abdomen is involved. Do you have liver swelling, pancreas, or gall bladder problems? Do you have increases in intra-abdominal fat (sometimes due to HIV medications), increased gas, or other anatomical clues as to which organ in the abdomen is involved with the swelling? KH



Previous
Small fat deposits
Next
bad reaction to sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement